Pregnancy & Birth Clubs <
15/11/2013 at 22:33
Hi ladies, I know this should prob go in TTC but there isn't many ladies left in there now!
I was wondering if those of you who've taken pregnacare tablets especially the pregnacare conception ones have found they gave you stomach pains/cramps?
15/11/2013 at 22:42
Hiya PS :-)
Cant say I ever had probs with either the conception ones or the ones im taking now.
Sorry im no help! X
15/11/2013 at 22:44
Can't remember which ones I took but I had to stop after 12 weeks as the iron in them was playing havoc with my tummy so could be that?
15/11/2013 at 23:04
Ah possibly... i've googled it and it says it does give some women cramps and tummy pain. Keep thinking my period is about to start as it's those sort of cramps... had it every night since taking them so guessing it's them causing it. Will keep going with the rest of this pack and maybe try a different conception tablet afterwards. Thanks ladies x
16/11/2013 at 08:27
I didn't get that from them PS, sorry.
16/11/2013 at 08:56
Hi PS, I took them for a month and a half and got horrendous cramping for about a week to ten days before AF finally arrived. It also delayed AF by 6 days and I put on half a stone whilst taking it. The weight melted away as soon as I stopped taking them.
ETA Superdrug's own conception supplement did not give me the same pains x
16/11/2013 at 10:04
That's interesting to hear Fig. My AF should of been here yesterday but hasn't showed up. The glaringly white pregnancy test tells me it's not a miracle conception so perhaps it's affecting my LP too :/
16/11/2013 at 15:56
I took them for about 4 months and didn't really experience any issues. I recently started taking the Boots Conception vitamins and didn't have any issues with these either.
17/11/2013 at 14:48
FX you've just tested too early and it's nothing to do with the pregnacare x
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.